# SDR 95ZZZX1377

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9192P
- Make and model: Airtrc AT402
- Aircraft serial: 4020913
- System (JASC): 2150 · Cabin Cooling System
- Part: Stub Shaft
- Part number: 1001
- Condition: Excess Wear
- Location: Air Cond Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, NOTED EXCESSIVE BACKLASH IN WAG CORP. AIR CONDITION DRIVE PULLEY.  REMOVED PN 100-H BRACKET FROM ENGINE.  FOUND EXCESSIVE WEAR ON SPLINES CAUSING DAMAGE TO ENGINE.  REMOVED PART FROM SERVICE.  MANUFACTURER HAS NO KNOWN FIX FOR THIS PROBLEM.  STC SA00144AT.
